News  |  Journals  |  Conferences  |  Blogs  |  Articles  |  Forums  |  Twitter   
 

 Headlines:

 
 

Doctors Lounge - Gynecology Answers

"The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician."

Back to Gynecology Answers List

Forum Name: Obstetrics

Question: Pregnancy symptoms after birth control removal


 cbsmith94 - Tue Nov 04, 2008 2:12 pm

On October 1st I stopped using NuvaRing (which I had only been on for a month anyways) to try and conceive. My period started normally on October 8th, and then I had another one on October 12th until October 16th which I found odd. Now I'm having a lot of nausea and I am very tired, also within the past couple days I've developed purple veins under my breasts and I am having nipple discharge. I took an at home pregnancy test and it came up negative, which doesn't really surprise me because my period isn't due for 4 more days. What could this be? Do these symptoms show up that early or could these be hormonal side effects from my birth control over a month ago?
 Debbie Miller, RN - Thu Nov 06, 2008 7:04 pm

User avatar Hello,
I suspect this is from hormonal changes resulting from the discontinuation of hormonal birth control. If things don't go back to normal within a few months you should see your doctor. There could be something going on with a gland that is not even related to the birth control method.

Best wishes.

|

Check a doctor's response to similar questions

 

advertisement.gif (61x7 -- 0 bytes)
 

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

 
     

 advertisement.gif (61x7 -- 0 bytes)

 

 

Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us

 
Copyright © 2001-2010
Doctors Lounge.
All rights reserved.

Medical Reference:
Diseases | Symptoms
Drugs | Labs | Procedures
Software | Tutorials

Advertising
Links | Humor
Forum Archive
CME Articles

Privacy Statement
Terms & Conditions
Editorial Board
About us | Email

We subscribe to the HONcode principles of the HON Foundation. Click to verify.We subscribe to the HONcode principles.
Verify here